Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Small child having white patches behind tongue, red bumps on face. Tried triamcinolone cream. Permanent cure?

My 3 year old daughter has a few white patches on the back of her tongue , and around the edge of the tip of her tongue looks like little white bumps. Neither will brush off. She has had some reddish bumps on her face for the past few days that I have been putting Triamcinolone cream lightly on thinking they may have been from her eczema . Think it could be thrush because of the cream? She has no blisters and isn t complaining of any pain. I don t know what to do.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I suggest that you stop using Traimcinolone cream and observe. Make your daughter rinse her mouth with Listerine mouth wash and observe. In case the white patches do not disappear then clotrimoxazole lotion may be applied on the white patches as treatment of oral thrush.

I hope I have answered your query to your satisfaction.

Wishing your daughter all the best.


Rajiv K Khandelwal
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor